# SDR 99T64R113AR

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Anchor Nut
- Condition: Missing
- Location: Nr 3 Pylon
- Part time: 65,019 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0523 - ONE EACH, ANCHOR NUTPLATES MISSING NR 3 PYLON REMOVABLE PLANK.  INSTALLED JO-BOLT IAW EO 99-026 WITH APPROVED FAA FORM 8110-3 DATED 2-9-99.  REF:  ARROW AIR, ARWA.  (X)
